Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What are the little grey freckles on my turbinate ?

I have been having problems breathing through both of my nostrils for as long as I can remember. I am now 24 and have come to the conclusion that I have a mild deviated septum which has cause my right turbinate to become enlarged. I have never looked up my nose with a light until recently and noticed I have greyish freckles on my turbinate, When it is not huge they are not as apparent but when it swells i can see about 6-8 spots. Is this something I should be concerned about?
Asked On : Wed, 16 Mar 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Hi Oliver,

Welcome to HealthcareMagic Forum
There is a hypertrophied inferior turbinate with a deviated nasal septum to the opposite side. The freckles can be because of recurrent nasal block or due to nasal allergy. No need to worry, please consult a good ENT specialist and get thoroughly examined. Any more doubts you are welcome.
Take care

Dr. Naveen Kumar
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor